# SDR IXXA9640

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 27735101
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF PHIK, AFTER LANDING GEAR RETRACTION, BOTH THE MLG DOOR NOT LATCHED LIGHT AND THE GEAR NOT LATCHED LIGHT STAYED ON.  AFTER SEVERAL GEAR CYCLES, THE GEAR UPLATCHED.  THE AIRCRAFT RETURNED TO PHIK, WHERE MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THAT THE FORWARD BOLT ON THE RIGHT BOGIE TRIM CYLINDER HAD BROKEN.  THE BOLT WAS REPLACED IAW THE DC-8 MM, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
